Joint distribution of completely q-additive functions in residue classes

D. Berend, G. Kolesnik

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Given several completely qj-additive integer functions with pairwise prime qj's, we consider their joint behavior modulo some integer vector. Under several natural conditions, it is possible to show that this behavior displays some "independence" properties with respect to the various moduli. In this paper we deal with this phenomenon along arithmetic sequences, as well as on short intervals.

Original languageEnglish
Pages (from-to)716-738
Number of pages23
JournalJournal of Number Theory
StatePublished - 1 Mar 2016


  • 11N37
  • 11N60
  • 11N69
  • Completely q-additive function
  • Joint distribution
  • Q-Additive function
  • Uniform distribution

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Joint distribution of completely q-additive functions in residue classes'. Together they form a unique fingerprint.

Cite this